Limits...
Pulmonary Embolism following Cessation of Infliximab for Treatment of Miliary Tuberculosis.

Lee B, Moosavy F - Case Rep Pulmonol (2014)

Bottom Line: We report a case of a 41-year-old male who presented with tachycardia and swelling of his left arm six weeks after he started antituberculosis treatment and stopped his rheumatoid arthritis infliximab treatment.He was diagnosed with pulmonary embolism by chest CT and initially treated with warfarin, which interacted with his antituberculosis treatment.This presentation of deep vein thrombosis and pulmonary embolism as part of immune reconstitution inflammatory syndrome has not been previously reported for infliximab treated patients.

View Article: PubMed Central - PubMed

Affiliation: Thomas Jefferson University, 1025 Walnut Street, Philadelphia, PA 19107, USA.

ABSTRACT
We report a case of a 41-year-old male who presented with tachycardia and swelling of his left arm six weeks after he started antituberculosis treatment and stopped his rheumatoid arthritis infliximab treatment. He was diagnosed with pulmonary embolism by chest CT and initially treated with warfarin, which interacted with his antituberculosis treatment. This presentation of deep vein thrombosis and pulmonary embolism as part of immune reconstitution inflammatory syndrome has not been previously reported for infliximab treated patients.

No MeSH data available.


Related in: MedlinePlus

CT angiography demonstrating lobar and segmental pulmonary emboli (arrow) in the right lower lobe.
© Copyright Policy - open-access
Related In: Results  -  Collection


getmorefigures.php?uid=PMC4228825&req=5

fig2: CT angiography demonstrating lobar and segmental pulmonary emboli (arrow) in the right lower lobe.

Mentions: CT of neck revealed a thrombus within the left axillary and left subclavian veins extending to the proximal left brachiocephalic vein, in addition to enlarged right and left supraclavicular lymph nodes, without obvious vascular compression (Figure 1). CT angiography of chest showed pulmonary emboli involving the right lower lobe in addition to previously noted nodular opacities of miliary tuberculosis (Figure 2).


Pulmonary Embolism following Cessation of Infliximab for Treatment of Miliary Tuberculosis.

Lee B, Moosavy F - Case Rep Pulmonol (2014)

CT angiography demonstrating lobar and segmental pulmonary emboli (arrow) in the right lower lobe.
© Copyright Policy - open-access
Related In: Results  -  Collection

Show All Figures
getmorefigures.php?uid=PMC4228825&req=5

fig2: CT angiography demonstrating lobar and segmental pulmonary emboli (arrow) in the right lower lobe.
Mentions: CT of neck revealed a thrombus within the left axillary and left subclavian veins extending to the proximal left brachiocephalic vein, in addition to enlarged right and left supraclavicular lymph nodes, without obvious vascular compression (Figure 1). CT angiography of chest showed pulmonary emboli involving the right lower lobe in addition to previously noted nodular opacities of miliary tuberculosis (Figure 2).

Bottom Line: We report a case of a 41-year-old male who presented with tachycardia and swelling of his left arm six weeks after he started antituberculosis treatment and stopped his rheumatoid arthritis infliximab treatment.He was diagnosed with pulmonary embolism by chest CT and initially treated with warfarin, which interacted with his antituberculosis treatment.This presentation of deep vein thrombosis and pulmonary embolism as part of immune reconstitution inflammatory syndrome has not been previously reported for infliximab treated patients.

View Article: PubMed Central - PubMed

Affiliation: Thomas Jefferson University, 1025 Walnut Street, Philadelphia, PA 19107, USA.

ABSTRACT
We report a case of a 41-year-old male who presented with tachycardia and swelling of his left arm six weeks after he started antituberculosis treatment and stopped his rheumatoid arthritis infliximab treatment. He was diagnosed with pulmonary embolism by chest CT and initially treated with warfarin, which interacted with his antituberculosis treatment. This presentation of deep vein thrombosis and pulmonary embolism as part of immune reconstitution inflammatory syndrome has not been previously reported for infliximab treated patients.

No MeSH data available.


Related in: MedlinePlus